# SDR F3LA202503210210

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N359FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09177
- Aircraft time: 16,724 hours, 7,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR5001382069-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND CABIN FLOOR BEAM Y254 AT FR14 CORRODED. REQUIRES REPLACEMENT AS PER SRM 51-72-11 REV 43.    FLOOR BEAM Y254 AT FR12-25 REPLACED AS PER SRM 51-72-11 REV 43. /END/.
